MathSciNet Relay Station
MathSciNet bibliographic data
MR2031414 (2004j:11149) 11Y16 (11-04 11A07 11T55)
McLaughlin, Philip B., Jr. New frameworks for Montgomery's modular multiplication method. Math. Comp. 73 (2004), no. 246, 899–906 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement